Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 850760, 8 pages
http://dx.doi.org/10.1155/2013/850760
Research Article

Bivariate Positive Operators in Polynomial Weighted Spaces

Faculty of Mathematics and Computer Science, Babeş-Bolyai University, Street Kogălniceanu 1, 400084 Cluj-Napoca, Romania

Received 25 February 2013; Accepted 26 March 2013

Academic Editor: Sung Guen Kim

Copyright © 2013 Octavian Agratini. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.